Alert archive / Alabama / Special Weather Statements in 2012
Special Weather Statement, NWS Birmingham, AL
NWS Birmingham, AL issued this special weather statement at Aug 14, 2012, 3:00 PM CDT for Barbour County, Alabama. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 14, 2012, 3:00 PM CDT (20:00 UTC)
- Expired
- Aug 14, 2012, 3:30 PM CDT
- In force
- 30 min
- Issued by
- NWS Birmingham, AL
County Barbour County, AL
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 8.0 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1774 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 734 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
245
WWUS84 KBMX 142000
SPSBMX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
300 PM CDT TUE AUG 14 2012
ALZ050-142030-
BARBOUR AL-
300 PM CDT TUE AUG 14 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BARBOUR COUNTY UNTIL 330
PM CDT...
AT 300 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR TEXASVILLE...OR 9 MILES EAST OF CLIO...MOVING EAST
AT 15 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
TEXASVILLE...
RICHARDS CROSSROADS...
BAKER HILL...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3181 8553 3183 8513 3176 8513 3177 8516
3174 8519 3170 8521 3170 8540 3162 8541
3161 8542 3162 8566
TIME...MOT...LOC 2000Z 276DEG 13KT 3171 8543
$$
19What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this special weather statement went out at Aug 14, 12:49 PM CDT, 2 hours 11 minutes earlier.
Area forecast discussion, Aug 14, 12:49 PM CDT, 2 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 1249 PM CDT TUE AUG 14 2012 .UPDATE... FOR 18Z AVIATION DISCUSSION. && .DISCUSSION... COLD FRONT CONTINUES TO PUSH SOUTH AND EASTWARD THIS MORNING. THE LATEST SURFACE ANALYSIS INDICATES THE COLD FRONT CURRENTLY STRETCHING INTO CENTRAL MISSISSIPPI NORTHEAST TO JUST WEST OF NASHVILLE. OUT AHEAD OF THE FRONT...PLENTIFUL MOISTURE REMAINS IN PLACE...WITH DEWPOINTS WELL INTO THE UPPER 60S AND LOWER 70S ACROSS ALL OF CENTRAL ALABAMA. PRESSURE ANALYSIS REVEALS YET ANOTHER SECONDARY WARM FRONT SITUATED FROM CENTRAL MISSISSIPPI SOUTHEASTWARD TO THE FLORIDA PANHANDLE THAT SEPARATES THE UPPER 60S AND LOWER 70S DEWPOINTS CURRENTLY IN PLACE OVER OUR AREA FROM THE MID TO UPPER 70S PRESENT ACROSS THE GULF COAST REGION. THIS SECONDARY MOISTURE SURGE IS EXPECTED TO TRAVERSE NORTHEASTWARD AHEAD OF THE FRONT TODAY...AND WILL SERVE TO INCREASE RAINFALL CHANCES PRIMARILY ACROSS THE EASTERN AND SOUTHEASTERN PORTIONS OF ALABAMA DURING THE DAY TODAY. VISIBLE SATELLITE IS QUITE MESSY THIS MORNING WITH WIDESPREAD BROKEN LOW STRATUS PRESENT AREAWIDE WITH POCKETS OF SUNSHINE BEGINNING TO APPEAR. THIS HAS MADE IDENTIFICATION OF MESOSCALE BOUNDARIES QUITE DIFFICULT...BUT SEVERAL BOUNDARIES WERE ABLE TO BE OBSERVED MOVING EASTWARD ACROSS THE STATE THIS MORNING. A FEW SHOWERS WERE TRIGGERED ALONG A BOUNDARY STRETCHED FROM WILCOX COUNTY NORTHEASTWARD TO TALLADEGA COUNTY BUT HAVE SINCE DIMINISHED. OTHER BOUNDARIES WERE NOTED ACROSS SOUTHEASTERN PORTIONS OF THE STATE AS WELL AS A LARGER MORE DIFFUSE BOUNDARY STRETCHING FROM TUSCALOOSA SOUTHEASTWARD TO AUBURN SLOWLY MOVING NORTHWARD. AS DAYTIME HEATING INCREASES TODAY AND LOW CLOUDS BEGIN TO MIX OUT...MESOSCALE BOUNDARIES WILL BE ALLOWED TO TRIGGER SCATTERED TO NUMEROUS SHOWERS AND STORMS ESPECIALLY ACROSS OUR EASTERN AND SOUTHEASTERN COUNTIES. LOOKING AT INSTABILITY PARAMETERS...THE MOST UNSTABLE AIRMASS CURRENTLY RESIDES ACROSS SOUTHERN PORTIONS OF OUR CWA WITH AROUND 3000 J/KG OF SB CAPE AND LI'S OF -7 TO -8 PRESENT. OUR KBMX SOUNDING INDICATED MODERATELY UNSTABLE AIR PRESENT ACROSS CENTRAL PORTIONS OF THE STATE...WITH CAPES OF 2600 J/KG AND LI'S OF -4.7. FAIRLY STEEP LOW LEVEL LAPSE RATES OF AROUND 7.5 C/KM DURING THE PEAK HEATING HOURS THIS AFTERNOON WILL CONTINUE THE THREAT OF STRONG TO SEVERE THUNDERSTORM DEVELOPMENT AHEAD OF THE FRONT. DAMAGING WINDS WILL CONTINUE TO BE A THREAT THIS AFTERNOON...ALONG WITH LARGE HAIL DUE TO COOLER TEMPERATURES COMING IN ALOFT WITH THE COLD FRONT. AS THE FRONT CONTINUES TO PUSH SOUTH AND EASTWARD...RAIN CHANCES WILL GREATLY DIMINISH ACROSS OUR FAR NORTHWEST COUNTIES DURING THE DAY TODAY...AND SLOWLY DIMINISH ACROSS THE REMAINDER OF THE CWA THROUGH THE EVENING AND OVERNIGHT HOURS AS WELL. HIGHEST RAINFALL CHANCES WILL REMAIN ACROSS THE FAR SOUTHEASTERN COUNTIES THROUGH THE PERIOD. TODAY'S UPDATES ARE ALREADY OUT. 56/GDG && .AVIATION... 18Z TAF DISCUSSION. AS THE COLD FRONT MOVES THROUGH CENTRAL ALABAMA TODAY...SHOWERS AND STORMS WILL PRIMARILY FORM ACROSS THE EASTERN AND SOUTHERN PORTIONS OF THE AREA TODAY...AND THE SOUTHERN TAF SITES OF KMGM AND KTOI WILL BE THE MOST AFFECTED DURING THE SHORT TERM. DUE TO WIDESPREAD STORMS DEVELOPING NEAR KTOI...HAVE GONE AHEAD AND ADDED A TEMPO GROUP TO THE TAF THERE WITH SCATTERED STORMS EXPECTED THROUGH THE AFTERNOON AND EARLY EVENING HOURS. KMGM SHOULD SEE SCATTERED STORM ACTIVITY AS WELL. FOR THE NORTHERN SITES...DECIDED TO KEEP VCTS IN THE TAF AT KANB...BUT REMOVED VCTS FROM KEET...KBHM...AND KTCL FOR EXPECTED REDUCED COVERAGE OF SHOWERS AND STORMS DUE TO THE FRONTAL PASSAGE...BUT WILL WATCH RADAR TRENDS CLOSELY THROUGH THE AFTERNOON FOR POSSIBLE AMENDMENTS. LOOKING INTO THE PLANNING PERIOD...CONFIDENCE IS INCREASING FOR SOME LOW STRATUS DEVELOPMENT AS THE COLD FRONT CONTINUES TO MOVE THROUGH. MODELS ARE HINTING AT POSSIBLE IFR CONDITIONS SETTING UP DURING THE EARLY MORNING HOURS ON WEDNESDAY...AND AT LEAST IFR CIGS AND BR HAVE BEEN ADDED FOR ALL TAF SITES. WILL MONITOR TRENDS THROUGH THE EVENING FOR BETTER DETAILS IN THE 00Z TAF ISSUANCE. 56/GDG && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 86 68 90 66 90 / 50 20 0 10 20 ANNISTON 86 69 90 67 90 / 50 30 10 10 20 BIRMINGHAM 87 69 90 69 90 / 50 20 0 10 20 TUSCALOOSA 90 70 92 70 92 / 40 10 0 10 20 CALERA 88 70 91 70 91 / 50 20 0 10 20 AUBURN 89 72 92 73 92 / 60 50 20 10 20 MONTGOMERY 92 73 96 73 94 / 50 40 10 10 20 TROY 90 73 93 73 92 / 70 50 20 10 20 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. && 56
Hazardous weather outlook, Aug 14, 11:40 AM CDT, 3 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1140 AM CDT TUE AUG 14 2012 ALZ011>015-017>050-151100- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 1140 AM CDT TUE AUG 14 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FEW SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON UNTIL 9 PM...FOR AREAS ALONG AND EAST OF A GADSDEN TO DEMOPOLIS LINE. THE MAIN THREAT WILL ANY POTENT STORM INCLUDES DAMAGING WINDS...LARGE HAIL...LOCALIZED FLOODING AND FREQUENT DEADLY LIGHTNING. THE STORMS WILL DEVELOP NEAR AND AHEAD OF AN APPROACHING COLD FRONT THAT WILL MOVE NORTHWEST TO SOUTHEAST DURING THE PERIOD. AS THE FRONT MOVES EASTWARD THE THREATS WILL DECREASE IN THE WEST. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A FEW SEVERE THUNDERSTORMS ARE POSSIBLE ON FRIDAY AND SATURDAY AS THE NEXT SYSTEM MOVES DOWN IN THE NORTHWEST FLOW. STAY TUNED FOR DETAILS AS WE APPROACH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY POSSIBLY BE NEEDED THIS AFTERNOON AND EVENING.
In the hours before
Special weather statement, Aug 14, 1:07 PM CDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 107 PM CDT TUE AUG 14 2012 ALZ046-049-050-141830- BARBOUR AL-BULLOCK AL-PIKE AL- 107 PM CDT TUE AUG 14 2012 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PIKE...WESTERN BARBOUR AND SOUTHERN BULLOCK COUNTIES UNTIL 130 PM CDT... AT 107 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG THUNDERSTORM NEAR BANKS...OR 9 MILES NORTHEAST OF TROY...MOVING EAST AT 15 MPH. PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... BOOT HILL... SANDFIELD... MONTICELLO... JOSIE... TANYARD... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 3173 8558 3180 8589 3194 8588 3195 8558 TIME...MOT...LOC 1807Z 269DEG 12KT 3186 8582 19
Special weather statement, Aug 14, 1:23 PM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
123 PM CDT TUE AUG 14 2012
ALZ044-049-141900-
MONTGOMERY AL-PIKE AL-
123 PM CDT TUE AUG 14 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PIKE AND
SOUTHEASTERN MONTGOMERY COUNTIES UNTIL 200 PM CDT...
AT 123 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR LAPINE...OR 10 MILES SOUTHWEST OF MEADVILLE...
MOVING EAST AT 20 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
GRADY...
ANSLEY...
DUBLIN...
PINE LEVEL...
CURRYS...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 3193 8618 3194 8619 3196 8619 3196 8630
3197 8631 3201 8630 3211 8602 3188 8600
3188 8618
TIME...MOT...LOC 1823Z 256DEG 17KT 3195 8624
19Special weather statement, Aug 14, 1:38 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
138 PM CDT TUE AUG 14 2012
ALZ049-050-141915-
BARBOUR AL-PIKE AL-
138 PM CDT TUE AUG 14 2012
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PIKE AND WESTERN BARBOUR
COUNTIES UNTIL 215 PM CDT...
AT 138 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR BANKS...OR 9 MILES NORTH OF BRUNDIDGE...MOVING EAST
AT 10 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
BOOT HILL...
JOSIE...
&&
LAT...LON 3178 8588 3192 8586 3191 8579 3188 8579
3188 8566 3189 8565 3189 8562 3174 8564
TIME...MOT...LOC 1838Z 277DEG 7KT 3184 8578
19Special weather statement, Aug 14, 1:57 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
157 PM CDT TUE AUG 14 2012
ALZ046-049-050-141945-
BARBOUR AL-BULLOCK AL-PIKE AL-
157 PM CDT TUE AUG 14 2012
...SIGNIFICANT WEATHER ADVISORY FOR PIKE...BARBOUR AND SOUTHERN
BULLOCK COUNTIES UNTIL 245 PM CDT...
AT 156 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS IMPACTING AREAS FROM OSCO TO TROY...AND MOVING EAST AT
20 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE
STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
EUFAULA...
BRUNDIDGE...
CLIO...
GAINO...
ANTIOCH...
TROY...
CLAYTON...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3167 8615 3178 8615 3179 8621 3189 8618
3201 8506 3194 8508 3189 8513 3176 8513
3177 8516 3174 8519 3170 8521 3170 8540
3162 8541 3162 8618
TIME...MOT...LOC 1856Z 284DEG 15KT 3186 8524 3176 8600
19Special weather statement, Aug 14, 2:12 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
212 PM CDT TUE AUG 14 2012
ALZ044-046-141945-
BULLOCK AL-MONTGOMERY AL-
212 PM CDT TUE AUG 14 2012
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MONTGOMERY AND WESTERN
BULLOCK COUNTIES UNTIL 245 PM CDT...
AT 210 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM 5 MILES NORTH OF PINE LEVEL...OR 7 MILES NORTHEAST OF
MEADVILLE...MOVING EAST AT 15 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
PINE LEVEL...
SHOPTON...
FRANKLIN FIELD...
BEANS CROSSROADS...
SIMSVILLE...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3201 8589 3205 8590 3206 8596 3204 8597
3205 8599 3203 8601 3207 8619 3224 8617
3223 8575 3199 8578
TIME...MOT...LOC 1912Z 276DEG 11KT 3215 8607
56Special weather statement, Aug 14, 3:00 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
300 PM CDT TUE AUG 14 2012
ALZ050-142030-
BARBOUR AL-
300 PM CDT TUE AUG 14 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BARBOUR COUNTY UNTIL 330
PM CDT...
AT 300 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR TEXASVILLE...OR 9 MILES EAST OF CLIO...MOVING EAST
AT 15 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
TEXASVILLE...
RICHARDS CROSSROADS...
BAKER HILL...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3181 8553 3183 8513 3176 8513 3177 8516
3174 8519 3170 8521 3170 8540 3162 8541
3161 8542 3162 8566
TIME...MOT...LOC 2000Z 276DEG 13KT 3171 8543
19The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 9:06 PM CDT | Flash Flood Warning | BMX | Lamar | 3 hr |
| Aug 13, 9:47 PM CDT | Special Weather Statement | BMX | Winston | 43 min |
| Aug 13, 10:19 PM CDT | Special Weather Statement | BMX | Fayette | 41 min |
| Aug 13, 11:04 PM CDT | Special Weather Statement | BMX | Fayette | 56 min |
| Aug 14, 12:29 AM CDT | Special Weather Statement | BMX | Shelby | 46 min |
| Aug 14, 1:02 AM CDT | Special Weather Statement | BMX | Etowah, St. Clair | 43 min |
| Aug 14, 1:11 AM CDT | Special Weather Statement | BMX | Shelby | 49 min |
| Aug 14, 1:38 AM CDT | Special Weather Statement | BMX | Cherokee | 52 min |
| Aug 14, 1:51 AM CDT | Special Weather Statement | BMX | Bibb | 39 min |
| Aug 14, 2:17 AM CDT | Special Weather Statement | BMX | Calhoun, Cleburne | 43 min |
| Aug 14, 2:33 AM CDT | Special Weather Statement | BMX | Winston | 42 min |
| Aug 14, 7:35 AM CDT | Special Weather Statement | BMX | Lee | 25 min |
| Aug 14, 1:07 PM CDT | Special Weather Statement | BMX | Pike | 23 min |
| Aug 14, 1:23 PM CDT | Special Weather Statement | BMX | Montgomery | 37 min |
| Aug 14, 1:38 PM CDT | Special Weather Statement | BMX | Pike | 37 min |
| Aug 14, 1:57 PM CDT | Special Weather Statement | BMX | Barbour, Pike | 48 min |
| Aug 14, 2:12 PM CDT | Special Weather Statement | BMX | Bullock | 33 min |
| Aug 14, 3:03 PM CDT | Special Weather Statement | BMX | Russell | 42 min |
| Aug 14, 3:34 PM CDT | Areal Flood Advisory | BMX | Barbour | 116 min |
| Aug 14, 3:36 PM CDT | Special Weather Statement | BMX | Barbour | 24 min |
Nearby
Special Weather Statements in Alabama, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.